MAUDE Adverse Event Report: MAKO SURGICAL CORP. 2.7 DEGREE STRAIGHT SAGITAL SAW; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. 2.7 DEGREE STRAIGHT SAGITAL SAW; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 212186
Medical Device Problem Codes Difficult to Insert (1316); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided: after the procedure, this was discovered during instrument inspection.Since the procedure concluded without incident, no adverse events occurred.When securely attaching the saw blade to the mako mics sagittal saw straight attachment, lateral movement was observed.Additionally, the protruding section of the mics connection point also rotates.Continued use may cause the saw blade to loosen during mics operation, so replacement is requested.Update on 12/05/2025: 1.Could you please elaborate on what you mean by lateral movement? are you referring to a wider oscillation compared to the regular one? yes.During postoperative inspection, it was confirmed that the saw blade was securely fastened to the straight attachment, however lateral movement was observed by manual.

Brand Name
2.7 DEGREE STRAIGHT SAGITAL SAW
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23825985
Report Number3005985723-2025-00613
Device Sequence Number20091576
Product Code OLO
UDI-Device Identifier00848486032111
UDI-Public00848486032111
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212186
Device Lot Number35081124
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown